# SDR DALA2022122608371

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 81,638 hours, 10,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE B4 OUT OF LIMITS PER AMDS CARD 5310-01461-01 STEP 146.   REPAIRED HOLE REF. PRI 604647-14AD AND ERA 604647-14AD.
